MAUDE Adverse Event Report: COVIDIEN 60ML SYRINGE LUER LOCK TIP; SYRINGE, PISTON

COVIDIEN 60ML SYRINGE LUER LOCK TIP; SYRINGE, PISTON
Model Number 1186000777
Medical Device Problem Code Material Discolored (1170)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer states the syringes are discolored.

Brand Name
60ML SYRINGE LUER LOCK TIP
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
1222 sherwood rd
norfolk NE 68701
MDR Report Key10223976
Report Number1915484-2020-01173
Device Sequence Number16277584
Product Code FMF
UDI-Device Identifier10884521010864
UDI-Public10884521010864
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1186000777
Device Catalogue Number1186000777
Device Lot Number008335X
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/30/2020
Initial Report FDA Received Date07/02/2020
Patient Sequence Number1